# SDR ASAA2025112562593

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 24,890 hours, 7,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001, EMERGENCY BATTERY PACK CHARGER M1676 FAILED CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK CHARGER M1676 REF AMM 33-51-06/201. OPS CHECK GOOD.
